# SDR FDEA202205131202

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26697
- Aircraft time: 75,134 hours, 28,091 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR - FWD PRESSURE DOOR - CLOSE OUT WEB IS DAMAGED REMOVED, FABRICATED AND INSTALLED WEB IAW B757 SRM 51-40-02-0G IAW BOEING DWG # 65-  49309 REV D APPLIED ALODINE, PRIMER AND CIC IAW B757 SRM 51-20-01-0G
